# SDR IPXA2023082412540

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 22,047 hours, 15,062 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** LH WING WILL NOT TAKE FUEL. **OII 2** DEFFERED LH WING FUEL SHUTOFF VALVE PER MEL 28-21-1-1. DMP COMPLIED WITH PLACARD INSTALLED.
